# SDR DALA2020041002236

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 66,616 hours, 27,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6488805) DURING EMERGENCY LIGHTS TEST FOUND BATTERY AT LOCATION M1673 DEAD. REPLACED BATTERY,CKS NORMAL PER B737 AMM 3350.
